top
A characterization of regular lattices of fuzzy sets and their isomorphisms is given in Part I. A characterization of involutions on regular lattices of fuzzy sets and the isomorphisms of De Morgan algebras of fuzzy sets is given in Part II. Finally all classes of De Morgan algebras of fuzzy sets with respect to isomorphisms are completely described.
Esteva, Francesc, and Piera, Núria. "Classification of the regular De Morgan algebras of fuzzy sets.." Stochastica 8.3 (1984): 249-266. <http://eudml.org/doc/38913>.
@article{Esteva1984, abstract = {A characterization of regular lattices of fuzzy sets and their isomorphisms is given in Part I. A characterization of involutions on regular lattices of fuzzy sets and the isomorphisms of De Morgan algebras of fuzzy sets is given in Part II. Finally all classes of De Morgan algebras of fuzzy sets with respect to isomorphisms are completely described.}, author = {Esteva, Francesc, Piera, Núria}, journal = {Stochastica}, keywords = {Conjuntos difusos; Algebras de Morgan; isomorphisms; antitone involutions; strong negations; De Morgan algebras of fuzzy sets}, language = {eng}, number = {3}, pages = {249-266}, title = {Classification of the regular De Morgan algebras of fuzzy sets.}, url = {http://eudml.org/doc/38913}, volume = {8}, year = {1984}, }
TY - JOUR AU - Esteva, Francesc AU - Piera, Núria TI - Classification of the regular De Morgan algebras of fuzzy sets. JO - Stochastica PY - 1984 VL - 8 IS - 3 SP - 249 EP - 266 AB - A characterization of regular lattices of fuzzy sets and their isomorphisms is given in Part I. A characterization of involutions on regular lattices of fuzzy sets and the isomorphisms of De Morgan algebras of fuzzy sets is given in Part II. Finally all classes of De Morgan algebras of fuzzy sets with respect to isomorphisms are completely described. LA - eng KW - Conjuntos difusos; Algebras de Morgan; isomorphisms; antitone involutions; strong negations; De Morgan algebras of fuzzy sets UR - http://eudml.org/doc/38913 ER -